Sugawara operators for higher genus Riemann surfaces


Schlichenmaier, Martin


Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Reports on Mathematical Physics
Volume: 43
Issue number: 1/2
Page range: 323-339
Place of publication: Warszawa
Publishing house: PWN
ISSN: 0034-4877
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (N.N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schlichenmaier, Martin (1999) Sugawara operators for higher genus Riemann surfaces. Reports on Mathematical Physics Warszawa 43 1/2 323-339 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item